Acta Mathematica

Sur la transformation des fonctions-elliptiques

Martin Krause

Full-text: Open access

Article information

Source
Acta Math., Volume 3 (1883), 93-96.

Dates
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485803309

Digital Object Identifier
doi:10.1007/BF02422442

Mathematical Reviews number (MathSciNet)
MR1554614

Zentralblatt MATH identifier
15.0392.01

Rights
1966 © Almqvist & Wiksells Boktryckeri AB

Citation

Krause, Martin. Sur la transformation des fonctions-elliptiques. Acta Math. 3 (1883), 93--96. doi:10.1007/BF02422442. https://projecteuclid.org/euclid.acta/1485803309


Export citation